Ryukakusan Cough Medicine(Tablet)  Designated Second-class OTC drugs

Ryukakusan Cough Medicine(Tablet) is a medicine containing bromhexine hydrochloride and clemastine fumarate. It is effective on severe and allergic coughs and very clingy phlegm.

Characteristics

  • Contains bromhexine hydrochloride and clemastine fumarate.
  • Contains saponin herbal medicines(Glycyrrhiza・Platycodon・Senega).
  • Works on dry, wet, allergic coughs.
  • A cough medicine with less side effects such as sleepiness, dry mouth.
  • Has been proven effective in 94.5% out of 299 test subjects.

Efficacy

  • Cough, phlegm

Dosing and Administration

  • Take the following doses after meals.
Age Dosage Daily usage
Adult(over 15) 3 tablets 3 times
12~under 15 2 tablets 3 times
under 12 Do not use/td>

<Warning>

(1) Please follow the dosing and administration.

(2)For small children, take under adults’ guidance and supervision.

Ingredients

  • 9 tablets(Adult daily usage)
Active Ingredient Dosage
Bromhexine Hydrochloride 12mg
Clemastine Fumarate 1.34mg
Dihydrocodeine Phosphate 30mg
dℓ-Methylephedrine Hydrochloride 75mg
Noscapine 60mg
Anhydrous Caffeine 90mg
Glycyrrhiza dry Extract 105mg(819mg)
Powdered Platycodon dry Extract 120mg(600mg)
Senega dry Extract 36mg(600mg)

(  ):Original Herbal Reduced Quantity

Additives: Hydroxypropylcellulose, Carmellose Calcium, Alminium Silicate, Lactose, Cellulose, Magnesium Aluminometasilicate, Magnesium Stearate, Hypromellose, Macrogol, Titanium Oxide, Carnauba Wax, Food Yellow No.5

Volume

  • 36 tablets
Manual

Ryukakusan Cough Medicine(Capsule)
“Kodepon”  Designated Second-class OTC drugs

Ryukakusan Cough Medicine(Capsule) “Kodepon” contains white and red granules inside the capsule, working twice as effective for sleep disturbing coughs and tough phlegm.

Characteristics

  • The double effects of white granules and red granules works on sleep disturbing coughs.
  • Effects of white granules……
    The strong cough stopping effects of dihydrocodeine phosphate and noscapine hydrochloride hydrate works on the cough centrum. Also the dℓ-methylephedrine hydrochloride extends the bronchus, chlorpheniramine maleate calms down allergic coughs.
  • Effects of red granules……
    Guaifenesin promotes respiratory secretion, allowing the phlegm to easily peel off the walls of the airway.

Efficacy

  • Cough, phlegm

Dosing and Administration

  • Take the following doses with water or hot water.
Age Dosage Daily Usage
Adult(over 15) 2 capsules 3 times
12 ~ under 15 1 capsule 3 times
under 12 Do not use

<Warning>

(1)Please follow the dosing and administration.

(2)For small children, take under adults’ guidance and supervision.

(3)When taking out the capsule, push the convey side of the PTP sheet where the capsule is inserted. (Swallowing without taking it out could lead to accidents such as damaging the esophageal mucous membrane)

Ingredients

  • 6 capsules(Adult daily usage)
Active Ingredient Dosage
Dihydrocodeine Phosphate 18mg
dℓ-Methylephedrine Hydrochloride 40mg
Noscapine 60mg
Guaifenesin 300mg
Chlorpheniramine Maleate 7.5mg
Anhydrous Caffeine 150mg

Additives: Potato Starch, Lactose, Food Red No.2, Food Red No.102, Food Blue No.1, Sodium Lauryl Sulfate, Sodium Bisulfite, Gelatin, Cellulose, Carmellose Calcium, Hypromellose

Volume

  • 12 capsules
Manual

Ryukakusan Cough Medicine (Syrup)   Designated Second-class OTC drugs

1 bottle for single use. For adults(over 15 years old) only. A powerful formulation that prioritized its effectiveness. Works immediately to sudden coughs and clingy phlegm.

Characteristics

  • Contains significant amounts of cough suppressing ingredients such as Dihydrocodeine phosphate, dℓ-methylephedrine hydrochloride, Noscapine hydrochloride hydrate.
  • Powerful formulation that prioritized its effectiveness. For adults only(over 15 years old).
  • 1 bottle for single use.

Efficacy

  • Cough, phlegm

Dosing and Administration

  • 4 times a day, take after meals and before sleeping.
  • Depending on the symptoms you can consume up to 6 times, wait 4 hours before the next use.
Age Dosage Daily Usage
Adult(over 15) 10mL(1 bottle) 4 times
under 15 Do not use

<Warning>

(1)Please follow the dosing and administration.

Ingredients

  • 60mL(Adult daily usage)
Active Ingredient Dosage
Dihydrocodeine Phosphate 30mg
dℓ-Methylephedrine Hydrochloride 45mg
Noscapine Hydrochloride Hydrate 45mg
Diprophylline 120mg
Chlorpheniramine Maleate 12mg
Anhydrous Caffeine 75mg
Guaifenesin 225mg
Senega Flow Extract 0.9mL(900mg)

(  ):Original Herbal Reduced Quantity

Additives: Sucrose, Saccharin Sodium Hydrate, D-sorbitol, Citric Acid, Sodium Citrate, Paraben, Ethanol, Brown Sugar Flavor, Ethyl Vanillin, Flavor

Volume

  • 10mL × 4 bottles
Manual